# SDR 07FDEA01786

- Difficulty date: May 15, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N401FE
- Make and model: Airbus A310-203
- Aircraft serial: 191
- Aircraft time: 32,744 hours, 28,923 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FRAME 67 3 ATTACHED ANGLES HAS HEAVY CORROSION   NOTED UPON REMOVAL FROM BEAM AT FRAME 67 ON N00507 VERIFIED MAT ID AS DAN331-3.1534T3511-01 PO NR 05-061648 IAW A310 SRM53-17-15.  FABRICATED 3 ANGLES IAW A310 SRM 51-40-44 AND 51-72-10.  TREATED 3 ANGLES IAW A310 SRM 51-21-10.  PRIMED 3 ANGLES IAW A310 SRM51-75-10.  INSTALLED 3 ANGLES IAW A310   SRM 51-40-21.  REPRODUCED IAW A310 SRM 51-75-10.
